| Model Number |
RFX058-115-08 |
| Medical Device Problem Codes |
Break (1069); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report that a navien catheter tail fell off prior to use.The reported device and accessory devices were prepared as indicated in the instruction for use (ifu).The patient was undergoing a dense mesh stent for aneurysm treatment.The patient¿s vessel tortuosity was moderate.The access vessel was the femoral artery (5.6 mm diameter).Before using the dense mesh stent to treat aneurysms, after opening the navien package, they found that a section of the outer layer of the navien tail end had fallen off.The fallen outer layer was clearly visible.Based on the safety of the operation, they changed to another catheter and the operation went smoothly.The catheter was flushed as indicated in the ifu.There were no patient symptoms or complications associated with this event.
Event or Problem Description
Additional information received reported that the cause of the catheter break was not determined.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
H3.Product analysis: equipment used: vis (m-78210), 203cm ruler (m-83361).As found condition: the navien catheter was returned for analysis within a shipping box and a plastic bio-pouch.Damage location details: no damage was found with the navien catheter hub.The navien catheter outer tubing was found torn at ~18.5cm from the catheter distal tip.The navien catheter distal tip was found to be in good condition.Testing/analysis: none.Conclusion: based on the device analysis and reported information, the customer¿s ¿catheter separation/break¿ report was confirmed as the navien catheter outer tubing was found torn.However, the cause of the catheter damage could not be determined.H6.Coding updated based on analysis findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.